American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Geng Tian and Bingzhe Hou. Limits of J-class operators. Proc. Amer. Math. Soc. 142 (2014) 1663-1667.
Abstract, references, and article information
View Article: PDF

[2] María J. Beltrán, José Bonet and Carmen Fernández. Classical operators on weighted Banach spaces of entire functions. Proc. Amer. Math. Soc. 141 (2013) 4293-4303.
Abstract, references, and article information
View Article: PDF

[3] Luis Bernal-González, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Linear subsets of nonlinear sets in topological vector spaces. Bull. Amer. Math. Soc. 51 (2014) 71-130.
Abstract, references, and article information
View Article: PDF

[4] Pavel Zorin-Kranich. Typical operators admit common cyclic vectors. Proc. Amer. Math. Soc. 141 (2013) 2371-2378.
Abstract, references, and article information
View Article: PDF

[5] Amir Bahman Nasseri. On the existence of $J$-class operators on Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 3549-3555.
Abstract, references, and article information
View Article: PDF

[6] Kit C. Chan. Prescribed compressions of dual hypercyclic operators. Proc. Amer. Math. Soc. 140 (2012) 3133-3143.
Abstract, references, and article information
View Article: PDF

[7] Paweł Domański. Notes on Real Analytic Functions and Classical Operators. Contemporary Mathematics 561 (2012) 3-47.
Book volume table of contents
View Article: PDF

[8] Jean-Matthieu Augé. Linear operators with wild dynamics. Proc. Amer. Math. Soc. 140 (2012) 2103-2116.
Abstract, references, and article information
View Article: PDF

[9] Can Minh Le. On subspace-hypercyclic operators. Proc. Amer. Math. Soc. 139 (2011) 2847-2852. MR 2801626.
Abstract, references, and article information
View Article: PDF

[10] C. Chen and C-H. Chu. Hypercyclic weighted translations on groups. Proc. Amer. Math. Soc. 139 (2011) 2839-2846. MR 2801625.
Abstract, references, and article information
View Article: PDF

[11] Frédéric Bayart. Epsilon-hypercyclic operators on a Hilbert space. Proc. Amer. Math. Soc. 138 (2010) 4037-4043. MR 2679624.
Abstract, references, and article information
View Article: PDF

[12] T. Kalmes. Hypercyclic $C_0$-semigroups and evolution families generated by first order differential operators. Proc. Amer. Math. Soc. 137 (2009) 3833-3848. MR 2529893.
Abstract, references, and article information
View Article: PDF

[13] Luis Bernal-González. Common hypercyclic functions for multiples of convolution and non-convolution operators. Proc. Amer. Math. Soc. 137 (2009) 3787-3795. MR 2529888.
Abstract, references, and article information
View Article: PDF

[14] C. Chen and C-H. Chu. Hypercyclicity of weighted convolution operators on homogeneous spaces. Proc. Amer. Math. Soc. 137 (2009) 2709-2718. MR 2497483.
Abstract, references, and article information
View Article: PDF

[15] Catalin Badea, Sophie Grivaux and Vladimir Müller. Multiples of hypercyclic operators. Proc. Amer. Math. Soc. 137 (2009) 1397-1403. MR 2465665.
Abstract, references, and article information
View Article: PDF

[16] G. Costakis, D. Hadjiloucas and A. Manoussos. Dynamics of tuples of matrices. Proc. Amer. Math. Soc. 137 (2009) 1025-1034. MR 2457443.
Abstract, references, and article information
View Article: PDF

[17] Stanislav Shkarin. On the spectrum of frequently hypercyclic operators. Proc. Amer. Math. Soc. 137 (2009) 123-134. MR 2439433.
Abstract, references, and article information
View Article: PDF

[18] Stanislav Shkarin. The Kitai criterion and backward shifts. Proc. Amer. Math. Soc. 136 (2008) 1659-1670. MR 2373595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] George Costakis and Demetris Hadjiloucas. Topologically transitive skew-products of backward shift operators and hypercyclicity. Proc. Amer. Math. Soc. 136 (2008) 937-946. MR 2361867.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Antonio Bonilla and Pedro J. Miana. Hypercyclic and topologically mixing cosine functions on Banach spaces. Proc. Amer. Math. Soc. 136 (2008) 519-528. MR 2358492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Eva A. Gallardo-Gutierrez and Jonathan R. Partington. Common hypercyclic vectors for families of operators. Proc. Amer. Math. Soc. 136 (2008) 119-126. MR 2350396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Gerardo A. Chacón, Gerardo R. Chacón and José Giménez. Composition operators on spaces of entire functions. Proc. Amer. Math. Soc. 135 (2007) 2205-2218. MR 2299498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Félix Martínez-Giménez. Chaos for power series of backward shift operators. Proc. Amer. Math. Soc. 135 (2007) 1741-1752. MR 2286084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Henrik Petersson. Hypercyclicity in omega. Proc. Amer. Math. Soc. 135 (2007) 1145-1149. MR 2262918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] L. Bernal-González and K.-G. Grosse-Erdmann. Existence and nonexistence of hypercyclic semigroups. Proc. Amer. Math. Soc. 135 (2007) 755-766. MR 2262871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Frédéric Bayart and Sophie Grivaux. Frequently hypercyclic operators. Trans. Amer. Math. Soc. 358 (2006) 5083-5117. MR 2231886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Jeng-Chung Chen and Sen-Yen Shaw. Topological mixing and Hypercyclicity Criterion for sequences of operators. Proc. Amer. Math. Soc. 134 (2006) 3171-3179. MR 2231900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] T. Kalmes. On chaotic $C_0$-semigroups and infinitely regular hypercyclic vectors. Proc. Amer. Math. Soc. 134 (2006) 2997-3002. MR 2231625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] L. Bernal-González. Hypercyclic subspaces in Fréchet spaces. Proc. Amer. Math. Soc. 134 (2006) 1955-1961. MR 2215764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Henrik Petersson. Spaces that admit hypercyclic operators with hypercyclic adjoints. Proc. Amer. Math. Soc. 134 (2006) 1671-1676. MR 2204278.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2